Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On mother body measures with algebraic Cauchy transform
Stockholm University, Faculty of Science, Department of Mathematics.
Stockholm University, Faculty of Science, Department of Mathematics.
Number of Authors: 2
2016 (English)In: L'Enseignement mathématique, ISSN 0013-8584, E-ISSN 2309-4672, Vol. 62, no 1-2, 117-142 p.Article in journal (Refereed) Published
Abstract [en]

Below we discuss the existence of a mother body measure for the exterior inverse problem in potential theory in the complex plane. More exactly, we study the question of representability almost everywhere (a.e.) in C of (a branch of) an irreducible algebraic function as the Cauchy transform of a signed measure supported on a finite number of compact semi-analytic curves and a finite number of isolated points. Firstly, we present a large class of algebraic functions for which there (conjecturally) always exists a positive measure with the above properties. This class was discovered in our earlier study of exactly solvable linear differential operators. Secondly, we investigate in detail the representability problem in the case when the Cauchy transform satisfies a quadratic equation with polynomial coefficients a.e. in C. Several conjectures and open problems are posed.

Place, publisher, year, edition, pages
2016. Vol. 62, no 1-2, 117-142 p.
Keyword [en]
Algebraic functions, exactly solvable operators, mother body measures, Cauchy transform
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-142432DOI: 10.4171/LEM/62-1/2-8ISI: 000395997500008OAI: oai:DiVA.org:su-142432DiVA: diva2:1092305
Available from: 2017-05-02 Created: 2017-05-02 Last updated: 2017-05-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Bögvad, RikardShapiro, Boris
By organisation
Department of Mathematics
In the same journal
L'Enseignement mathématique
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf